Home / Acne / [Acne conglobata-like exacerbation of acne vulgaris following administration of anabolic steroids and vitamin B complex-containing preparations].

[Acne conglobata-like exacerbation of acne vulgaris following administration of anabolic steroids and vitamin B complex-containing preparations].

PMID: 2142680  

This article reports the aggravation of preexisting acne vulgaris in a 21-year-old male patient due to the abuse of anabolic drugs during body-building training. After cessation of anabolic drugs the acne healed, leaving hypertrophic scars. This case report shows that the acute aggravation of an acne vulgaris should cast suspicion on the use of hormone preparations.

Merkle T,  Landthaler M,  Braun-Falco O

About

Check Also

Optimizing the use of topical retinoids in Asian acne patients.

DOI: 1346-8138.14314  PMID: 29611225   Acne vulgaris is a common disease among people in Asia. International guidelines and treatment recommendations emphasize the central role of topical retinoids in the management of acne. However, topical retinoids remain underutilized in clinical practise, which may be in part due to fear of retinoid-associated dermatitis/lack of experience, particularly in Asian patients. …

Leave a Reply

Your email address will not be published. Required fields are marked *